# SDR MWEA060049

- Difficulty date: May 26, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 49,935 hours, 47,624 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 5930584163
- Condition: Cracked
- Location: Fillet Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FILLET FAIRING FRAME IS CRACKED, JUST FORWARD OF LEFT INBOARD FORWARD CORNER OF LEFT MAIN LANDING GEAR.  FABRICATED AND INSTALLED DOUBLER AND STIFFENER.
